# SDR CALA2013091891283

- Difficulty date: September 17, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N645UA
- Make and model: Boeing 767322
- Aircraft serial: 25280
- Aircraft time: 92,714 hours, 14,745 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 246 LOWER FLOOR BEAM AT THE MID CHORD LOCATION HAS A CRACK AT STIFFENER LOCATION RBL 15 FROM THE UPPER HOLE 3-16 TO THE UPPER EDGE OF THE WEB.
